# SDR 2004F00377

- Difficulty date: July 5, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: M/R Gearbox
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, TRANSMISSION CHIP LIGHT STARTED TO FLICKER DURING TAKEOFF, RETURNED TO BASE.  MAINTENANCE REMOVED CHIP DETECTOR AND INSPECTED NO CONTAMINATION WAS FOUND.  CLEANED CHIP DETECTOR AND REINSTALLED FOUND OIL IN ONE OF THE CONNECTORS CLEANED AND REINSTALLED.  COMPLIED WITH LEAK CHECK AND GROND RUN.  (M)
